# SDR CALA2025032603197

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 50,149 hours, 17,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT REPORT L2 DOOR SLIDE HAS TO MUCH MATERIAL COMING OUT BY GIRT BAR PACKED EXCESS MATERIAL INTO BUSSEL AS REQUURED.
